Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)


Singular points of the sum of a series of exponential monomials on the boundary of the convergence domain

Author: O. A. Krivosheyeva
Translated by: S. Kislyakov
Original publication: Algebra i Analiz, tom 23 (2011), nomer 2.
Journal: St. Petersburg Math. J. 23 (2012), 321-350
MSC (2010): Primary 30B50
Published electronically: January 24, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Singular points for the sum of a series of exponential monomials are studied. The main statement contains results of Hadamard, Fabry, V. Bernstein, Polya, Carlson and Landau as particular cases. Moreover, a special function is constructed that has no singular points on the boundary of the convergence domain of its series. This function generalizes a certain special function in the theory of Dirichlet series to the case of series of exponential monomials. The existence of this special function shows the necessity of a condition in the main theorem; in V. Bernstein's theorem, a similar role is played by the requirement that the condensation index should be equal to zero.

References [Enhancements On Off] (What's this?)

  • 1. A. V. Bratishchev, Keith bases, entire functions and their applications, Dissertation, Rostov on Don, 1995. (Russian)
  • 2. O. A. Krivosheyeva, Series of exponential monomials in complex domains, Vestnik Ufim. Aviats. Tekhn. Univ. 9 (2007), no. 3 (21), 96-103. (Russian)
  • 3. J. Hadamard, Essai sur l'étude des fonctions données par leur développement de Taylor, J. Math. Pures Appl. (4) 8 (1892), 101-186.
  • 4. Eugène Fabry, Sur les points singuliers d’une fonction donnée par son développement en série et l’impossibilité du prolongement analytique dans des cas très généraux, Ann. Sci. École Norm. Sup. (3) 13 (1896), 367–399 (French). MR 1508933
  • 5. G. Polya, Über die Existenz unendlich vieler singulärer Punkte auf der Konvergenzgeraden gewisser Dirichletscher Reihen, S.-B. Preuss. Akad., Phys.-Math. Kl. (1923), 45-50.
  • 6. -, Eine Verallgemeinerung des Fabryschen Lückensatzes, Nachr. Ges. Wiss. Göttingen, Math.-Phys. Kl. 2 (1927), 187-195.
  • 7. A. F. \cyr{L}eont′ev, Ryady eksponent, Izdat. “Nauka”, Moscow, 1976 (Russian). MR 0584943 (58 #28451)
  • 8. V. Bernstein, Leçons sur les progrès récents de la théorie des séries de Dirichlet, Gauthier-Villars, Paris, 1933.
  • 9. A. F. Leont′ev, Tselye funktsii. Ryady eksponent, “Nauka”, Moscow, 1983 (Russian). MR 753827 (86j:30005)
  • 10. Alexander Ostrowski, Über die analytische Fortsetzung von Taylorschen und Dirichletschen Reihen, Math. Ann. 129 (1955), 1–43 (German). MR 0069878 (16,1094a)
  • 11. G. L. Lunc, On Dirichlet series with complex exponents, Mat. Sb. (N.S.) 67 (109) (1965), 89–134 (Russian). MR 0196047 (33 #4241)
  • 12. G. L. Lunc, Dirichlet series with a non-measurable sequence of complex exponents, Mat. Sb. (N.S.) 68 (110) (1965), 58–62 (Russian). MR 0204626 (34 #4465)
  • 13. A. S. Krivosheev, A criterion for the fundamental principle for invariant subspaces, Dokl. Akad. Nauk 389 (2003), no. 4, 457–460 (Russian). MR 2042069
  • 14. A. S. Krivosheev, The fundamental principle for invariant subspaces in convex domains, Izv. Ross. Akad. Nauk Ser. Mat. 68 (2004), no. 2, 71–136 (Russian, with Russian summary); English transl., Izv. Math. 68 (2004), no. 2, 291–353. MR 2058001 (2006g:30061),
  • 15. B. Ya. Levin, Distribution of zeros of entire functions, Gosudarstv. Izdat. Tehn.-Teor. Lit., Moscow, 1956 (Russian). MR 0087740 (19,402c)
    B. Ja. Levin, Distribution of zeros of entire functions, Revised edition, Translations of Mathematical Monographs, vol. 5, American Mathematical Society, Providence, R.I., 1980. Translated from the Russian by R. P. Boas, J. M. Danskin, F. M. Goodspeed, J. Korevaar, A. L. Shields and H. P. Thielman. MR 589888 (81k:30011)
  • 16. Kurt Leichtweiss, Konvexe Mengen, Springer-Verlag, Berlin-New York, 1980 (German). Hochschultext. MR 586235 (81j:52001)
  • 17. Pierre Lelong and Lawrence Gruman, Entire functions of several complex variables, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 282, Springer-Verlag, Berlin, 1986. MR 837659 (87j:32001)
  • 18. V. V. Napalkov, Uravneniya svertki v mnogomernykh prostranstvakh, “Nauka”, Moscow, 1982 (Russian). MR 678923 (86g:46054)
  • 19. I. F. Krasičkov-Ternovskiĭ, Invariant subspaces of analytic functions. III. Extension of spectral synthesis, Mat. Sb. (N.S.) 88(130) (1972), 331–352 (Russian). MR 0422637 (54 #10623)
  • 20. S. Mandelbrojt, Séries adhérentes, régularisation des suites, applications, Gauthier-Villars, Paris, 1952 (French). MR 0051893 (14,542f)
  • 21. Paul Koosis, The logarithmic integral. II, Cambridge Studies in Advanced Mathematics, vol. 21, Cambridge University Press, Cambridge, 1992. MR 1195788 (94i:30027)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 30B50

Retrieve articles in all journals with MSC (2010): 30B50

Additional Information

O. A. Krivosheyeva
Affiliation: Bashkir State University, Zaki Validi st. 32, Ufa 450074, Russia

PII: S 1061-0022(2012)01199-4
Keywords: Series of exponentials, convex domain, singular point
Received by editor(s): July 17, 2009
Published electronically: January 24, 2012
Article copyright: © Copyright 2012 American Mathematical Society